Q-Curvature on a Class of Manifolds with Dimension at Least 5

Fengbo Hang, Paul C. Yang

Research output: Contribution to journalArticle

Abstract

For a smooth compact Riemannian manifold with positive Yamabe invariant, positive Q-curvature, and dimension at least 5, we prove the existence of a conformal metric with constant Q-curvature. Our approach is based on the study of an extremal problem for a new functional involving the Paneitz operator.

Original languageEnglish (US)
Pages (from-to)1452-1491
Number of pages40
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number8
DOIs
StatePublished - Aug 1 2016

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Q-Curvature on a Class of Manifolds with Dimension at Least 5'. Together they form a unique fingerprint.

  • Cite this